# SDR CA141216003

- Difficulty date: December 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Part number: 212060802
- Condition: Mismanufactured
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) A STRUCTURES TECH WAS REPLACING DAMAGED PART WITH A NEW BELL SUPPLIED PART ND NOTICED THE PART IS SMALLER THAN THE ORIGINAL FOUND INSTALLED AND DID NOT HAVE SUFFICIENT EDGE DISTANCE FOR FASTENERS.
